Announcement

Collapse
No announcement yet.

Adderall and breastfeeding

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Adderall and breastfeeding

    I've taken my adderall twice and now my infant has a rash all over her face. Is it possible my medication caused this? I took 30mg ir in the morning for2days in a row. My little one is pushing to have a bowel movement and will not sleep. I bottle fed her all day with breast milk that I had pumped prior to taking my medication and breast fed her10 hours after I took my medication. Her doctor said she thinks my baby had acne. Am I over reacting or are these changes in my young child due to my medication?

  • #2
    1234:
    If you baby is having sleeping problems, I'd suggest it is related to the Adderall. The rash could be acne, as its so common in infants, but insomnia is not that common and is a classic side effect of Adderall.

    Try reducing or stopping the Adderall and see if your little one recovers.

    Tom Hale PhD.

    Comment

    Working...
    X